Rekursionsformeln für die zentralen Momente der Pólya- und der Beta-Verteilung

authored by
G. Mühlbach
Abstract

In this paper some explicit representations of the moments about zero and recurrence formulas of the central moments for the Pólya- and Beta-distribution are given. For this purpose certain positive linear polynomial operators of approximation theory are used. These operators contain in particular the well-known Bernstein-polynomials. The theorems are formulated in a general way to use them in approximation theory.

Organisation(s)
Institute of Applied Mathematics
Type
Article
Journal
METRIKA
Volume
19
Pages
171-177
No. of pages
7
ISSN
0026-1335
Publication date
12.1972
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Statistics and Probability, Statistics, Probability and Uncertainty
Electronic version(s)
https://doi.org/10.1007/BF01893292 (Access: Closed)